# SDR ASAA2024021847936

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 57,893 hours, 17,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERG EXIT SIGN IS INOP. GROUNDED - YES. TROUBLESHOT AND FOUND BAD POWER SUPPLY M1674 IAW ASA B737-800 WDM 33-51-12. REMOVED AND REPLACED POWER SUPPLY AND OPS CHECK GOOD IAW AMM 33-51-06.
